How do I discontinue meds?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jeb
New Member


Date Joined Jul 2006
Total Posts : 7
   Posted 7/31/2006 6:14 PM (GMT -6)   
I know that I need to contact my doctor before discontinuing meds, but am just curious as to how to discontinue taking my Verapamil.  (I've gained 15 pounds on it which refuse to come off, and I just dont see that much improvement in the migraines.)  Anyway, as it is a capsule, will the doctor have to prescribe smaller doses to taper off?  As usual, this stuff isn't cheap!  I'm on 240 mg/ day.  Anyone done this before?
Thanks!

Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 8/1/2006 10:16 AM (GMT -6)   
Hi Jeb,

Welcome to Healing Well. Verapamil is a drug that you have to be very careful how you adjust it, and it MUST be done under a Doctors supervision - please talk to your Doctor/Neuro for instructions as to how they want you to decrease, and at what rate! I wish you all the best with it!

take care Ann
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 24, 2017 7:04 PM (GMT -6)
There are a total of 2,872,787 posts in 315,264 threads.
View Active Threads


Who's Online
This forum has 156762 registered members. Please welcome our newest member, zzmzmzzm11.
454 Guest(s), 13 Registered Member(s) are currently online.  Details
zzzzjs, Annastazya, Scaredy Cat, Girlie, Mercy&Grace, Larry E, TxBart, quincy, Starlighter, lauratuck01, Ashleyann82587, scar1919, mcloud


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer